# SDR DXTA200300054

- Difficulty date: June 27, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N912QS
- Make and model: Cessna 750
- Aircraft serial: 7500012
- Aircraft time: 4,145 hours, 2,447 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 6794070AND6794
- Part serial: BMC008
- Condition: Contaminated
- Location: Nlg
- Part time: 4,145 hours, 2,447 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH RECYCLED ONCE AND IT STILL DID NOT GO OUT.  FOUND PARTICLES IN NLG STRUT FLUID.  REMOVED AND REPLACED UPPER & LOWER NLG BARREL ASSY.  LANDING GEAR FUNCTIONAL TEST NORMAL, WORK IAW CE-750 MM CHAPTER 32-20-02.
